# SDR USAA950932

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5280 · Landing Gear Doors
- Part: Stringer
- Condition: Cracked
- Location: Lt Mlg Door
- Part time: 37,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND 1.25 INCH CRACK IN STRINGER OF FWD INBOARD LEADING EDGE IN RADIUS JUST FWD OF LEFT MLG ATTACH FITTING.  STOP DRILLED CRACK AND INSTALLED STAINLESS STEEL DOUBLERS PER SRM 52-05.  (M)
